# SDR JJBA20211219023

- Difficulty date: December 19, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 36,357 hours, 23,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD VERY DIFFICULT TO OPEN FROM INTERIOR AND EXTERIOR. PERFORMED OPS CHECK OF MAIN CABIN DOOR. DOOR OPERATES NORMALLY. NO FURTHER DEFECTS NOTED AT THIS TIME
